A proof of the C 1 stability conjecture
Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 161-210.
@article{PMIHES_1987__66__161_0,
     author = {Ma\~n\'e, Ricardo},
     title = {A proof of the $C^1$ stability conjecture},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {161--210},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     mrnumber = {932138},
     zbl = {0678.58022},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1987__66__161_0/}
}
TY  - JOUR
AU  - Mañé, Ricardo
TI  - A proof of the $C^1$ stability conjecture
JO  - Publications Mathématiques de l'IHÉS
PY  - 1987
SP  - 161
EP  - 210
VL  - 66
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1987__66__161_0/
LA  - en
ID  - PMIHES_1987__66__161_0
ER  - 
%0 Journal Article
%A Mañé, Ricardo
%T A proof of the $C^1$ stability conjecture
%J Publications Mathématiques de l'IHÉS
%D 1987
%P 161-210
%V 66
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1987__66__161_0/
%G en
%F PMIHES_1987__66__161_0
Mañé, Ricardo. A proof of the $C^1$ stability conjecture. Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 161-210. http://www.numdam.org/item/PMIHES_1987__66__161_0/

[1] A. Andronov, L. Pontrjagin, Systèmes grossiers, Dokl. Akad. Nauk. SSSR, 14 (1937), 247-251. | JFM | Zbl

[2] D. V. Anosov, Geodesic flows on closed Riemannian manifolds with negative curvature, Proc. Steklov Inst. Math., 90 (1967), 1-235. | MR | Zbl

[3] R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Springer Lecture Notes in Math., 470 (1975). | MR | Zbl

[4] J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. A.M.S., 158 (1971), 301-308. | MR | Zbl

[5] J. Guckenheimer, A strange, strange attractor, in The Hopf bifurcation and its applications, Applied Mathematics Series, 19 (1976), 165-178, Springer Verlag. | MR

[6] M. Hirsch, C. Pugh, M. Shub, Invariant manifolds, Springer Lecture Notes in Math., 583 (1977). | MR | Zbl

[7] R. Labarca, M. J. Pacifico, Stability of singular horseshoes, Topology, 25 (1986), 337-352. | MR | Zbl

[8] S. T. Liao, On the stability conjecture, Chinese Ann. Math., 1 (1980), 9-30. | MR | Zbl

[9] R. Mañé, Persistent manifolds are normally hyperbolic, Trans. A.M.S., 246 (1978), 261-283. | MR | Zbl

[10] R. Mañé, Expansive diffeomorphisms, in Dynamical Systems-Warwick 1974, Springer Lecture Notes in Math., 468 (1975), 162-174. | MR | Zbl

[11] R. Mañé, Characterization of AS diffeomorphisms, Proc. ELAM III, Springer Lecture Notes in Math., 597 (1977), 389-394. | MR | Zbl

[12] R. Mañé, An ergodic closing lemma, Ann. of Math., 116 (1982), 503-540. | MR | Zbl

[13] R. Mañé, On the creation of homoclinic points, Publ. Math. I.H.E.S., 66 (1987), 139-159. | Numdam | MR | Zbl

[14] S. Newhouse, Lectures on dynamical systems, Progr. in Math., 8 (1980), 1-114. | MR | Zbl

[15] J. Palis, A note on Ω-stability, in Global Analysis, Proc. Sympos. Pure Math., A.M.S., 14 (1970), 221-222. | MR | Zbl

[16] J. Palis, S. Smale, Structural stability theorems, in Global Analysis, Proc. Sympos. Pure Math., A.M.S., 14 (1970), 223-231. | MR | Zbl

[17] V. A. Pliss, Analysis of the necessity of the conditions of Smale and Robbin for structural stability of periodic systems of differential equations, Diff. Uravnenija, 8 (1972), 972-983. | MR | Zbl

[18] V. A. Pliss, On a conjecture due to Smale, Diff. Uravnenija, 8 (1972), 268-282. | MR | Zbl

[19] C. Pugh, The closing lemma, Amer. J. Math., 89 (1967), 956-1009. | MR | Zbl

[20] J. Robbin, A structural stability theorem, Ann. of Math., 94 (1971), 447-493. | MR | Zbl

[21] C. Robinson, Cr structural stability implies Kupka-Smale, in Dynamical Systems, Salvador, 1971, Academic Press 1973, 443-449. | MR | Zbl

[22] C. Robinson, Structural stability of C1 diffeomorphisms, J. Diff. Eq., 22 (1976), 28-73. | MR | Zbl

[23] M. Shub, Stabilité globale des systèmes dynamiques, Astérisque, 56 (1978). | Numdam | MR | Zbl

[24] S. Smale, Diffeomorphisms with many periodic points, in Differential and Combinatorial Topology, Princeton Univ. Press, 1964, 63-80. | MR | Zbl

[25] S. Smale, Differentiable dynamical systems, Bull. A.M.S., 73 (1967), 747-817. | MR | Zbl

[26] S. Smale, The Ω-stability theorem, in Global Analysis, Proc. Sympos. Pure Math., A.M.S., 14 (1970), 289-297. | MR | Zbl